# SDR AWXA200600036

- Difficulty date: December 15, 2005
- Submitted: January 12, 2006
- Operation: Air carrier
- Aircraft: N907AW
- Make and model: Boeing 757225
- Aircraft serial: 22691
- Aircraft time: 64,218 hours, 25,687 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 146N6100488
- Condition: Cracked
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GYR - MAJOR REPAIR - MAINTENANCE DISCOVERED THE R4 DOOR INNER SKIN CRACKED, .5 INCHES, BELOW WINDOW CUTOUT AT BS 1661 TO BS 1662 AND FROM WL 258 TO WL 260.  MAINTENANCE CUT OUT DAMAGED PORTION OF SKIN IAW BOEING 757-200 SRM 51-70-13.  FORMED REPAIR DOUBLER AND SHIM IAW BOEING 757-200 SRM 52-10-01-0I 4 FIG 1.   INSTALLED FABRICATED REPAIR PARTS AT BS 1661 TO 1662 AND FROM WL 258 TO WL 260 IAW BOEING 757-200 SRM 51-70-13-06 FIG 2.
